# SDR C2XA11IA231

- Difficulty date: October 4, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 22,418 hours, 17,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS27473E10F35S
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE EMERGENCY EXIT LIGHTS OVER BOTH EXITS AND THE AISLE PATH LIGHTS FROM RO 8 TO 12 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTORS ON INVERTERS NUMBER 4 AND 5, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
